# SDR SWAA082579

- Difficulty date: May 9, 2008
- Submitted: May 13, 2008
- Operation: Air carrier
- Aircraft: N606SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27926
- Aircraft time: 43,138 hours, 36,056 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 65445517
- Part serial: 10364
- Condition: Malfunctioned
- Location: L/E Slat
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: K

## Discrepancy

ON APPROACH FLAPS EXTENDED TO 5 DEGREES HAD AMBER L/E FLAP TRANSIT LIGHT ILLUMINATED, AND HAD IMMEDIATE ROLL.  REMOVED AND REPLACED NR 3 L/E ACTUATOR PER MM.
